Tokyo Journal of Mathematics

A Landau-Kolmogorov Inequality for Lorentz Spaces

Ha Huy BANG and Mai Thi THU

Full-text: Open access

Abstract

In this paper we prove that the Landau-Kolmogorov inequality for functions on the half line holds for Lorentz spaces with the constants, which are best possible for $L_\infty$-space.

Article information

Source
Tokyo J. Math., Volume 27, Number 1 (2004), 13-20.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208470

Digital Object Identifier
doi:10.3836/tjm/1244208470

Mathematical Reviews number (MathSciNet)
MR2060070

Zentralblatt MATH identifier
1060.26016

Subjects
Primary: 26D10: Inequalities involving derivatives and differential and integral operators

Citation

BANG, Ha Huy; THU, Mai Thi. A Landau-Kolmogorov Inequality for Lorentz Spaces. Tokyo J. Math. 27 (2004), no. 1, 13--20. doi:10.3836/tjm/1244208470. https://projecteuclid.org/euclid.tjm/1244208470


Export citation